# SDR FDEA201008173028

- Difficulty date: August 17, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 55,724 hours, 21,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: 6010964
- Condition: Worn
- Location: Bs 1381-1400
- Part time: 55,723 hours, 21,950 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 48 BETWEEN STA. 1381 AND STA. 1400 HAS SEVERAL WORN TRACK SCALLOPS. REMOVED AND REPLACED MCD SEAT TRACK SEGMENT AT LBL 48 BETWEEN STA. 1381 TO STA.   1400 IAW SRM 53-70-00, MAJOR REPAIR.
